# SDR WTAA960061

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120153
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: 12016900010
- Condition: Loose
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LAX - SERVICE DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  MAINTENANCE INSPECTED SERVICE DOORS, FOUND FUEL SINGLE POINT REFUELING DOOR TO HAVE ONE UNSECURED FASTENER.  RESECURED DOOR.  DOOR WARNING SYSTEM OPERATIONAL CHECK NORMAL. AIRCRAFT RETURNED TO SERVICE.  (M)
